MathSciNet Relay Station
MathSciNet bibliographic data
MR287579 57.48
Pugh, Charles; Shub, Michael The $\Omega $-stability theorem for flows. Invent. Math. 11 1970 150–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement